Parabolic Category for Periplectic Lie Superalgebras

Chih Whi Chen, Yung Ning Peng

Research output: Contribution to journalArticlepeer-review

1 Scopus citations


We provide a linkage principle in an arbitrary parabolic category Op for the periplectic Lie superalgebras pe(n). As an application, we classify indecomposable blocks in Op. We classify indecomposable tilting modules in Op whose characters are controlled by the Kazhdan-Lusztig polynomials of type A Lie algebras. We establish the complete list of characters of indecomposable tilting modules in Op for pe(3).

Original languageEnglish
Pages (from-to)17-45
Number of pages29
JournalTransformation Groups
Issue number1
StatePublished - Mar 2024


Dive into the research topics of 'Parabolic Category for Periplectic Lie Superalgebras'. Together they form a unique fingerprint.

Cite this